Fats Lipids And HIV/AIDS Progression
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Rocky Mountain CARESMy reply to your question depends a lot on where your HIV disease is (I am assuming that you are taking Norvir with a second protease inhibitor); for example if you have a very low CD4 count and newly undetectable viral load, you might be better... Read more »
AIDS Research and Treatment Center of the Treasure CoastIt is very common for increases in lipid levels to develop as a result of treatment with HIV medications. There are very effective medications for treating cholesterol and foremost among them are Zetia and Lipitor. There are drug-drug interactions... Read more »
University of Minnesota, School of MedicineSome folks are seemingly predisposed to have high lipid levels that might be aggravated by some of the HIV drugs. You don't mention what other HIV meds you are on. Pravachol often is not a potent enought statin-I have had better success with... Read more »
Connect With Others
Posted by My3Cents, 1 ReplyPost deleted by kicker Read more »
Posted by Anonymous, 1 Reply
Here the mainstream proves itself wrong yet again, but ignores the obvious implications of its own research in the following article, "Daily Vitamin Can Thwart AIDS Progress" - NY Times, July 1, 2004.
If a vitamin can prevent illness, then what's... Read more »
Posted by Anonymous, 1 ReplyHey everyone, thanks for your help with my other questions a few pages back. I would like to buy everyone a drink when this is all over, but probably can't aford it!
Does anyone know of any natural indicators of the rate of hiv disease... Read more »
Posted by paranoiafreak, 1 Replycan hiv cause elevated liver enzyme sgpt at 174 in early infection ( 6-9 months post exposure)? ultrasound with normal liver, spleen and gallbladder. sgpt in november was at 39.4.
Had also elevated platelet 4 months 555,000 post exkposure then t... Read more »
Guides for People With HIV